# SDR FDEA201507032151

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 829 hours, 34,772 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 380 WE ENCOUNTERED ACRID SMOKE IN THE COCKPIT.  PERFORMED QRH PROCEDURE TO CLEAR SMOKE.  SMOKED CLEARED AFTER 10 - 15 MINS.  REPLACED OLD COALESCER BAGS WITH NEW BAGS IAW AMM 21-54-03-2.  REFER TO WRI 26-12 4858 FOR FURTHER DETAILS & INSTRUCTIONS.
